# SDR DALA2025011600393

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 BROKEN BACKSHELL LOCATED ON EMERGENCY POWER SUPPLY UNIT (11WLA) BTW FR 39 TO FR 40 AND BTW STR 22L TO STR 23L IN PASSENGER CABIN CORRECTIVE ACTION: REPLACED BACKSHELL LOCATED ON EMERGENCY POWER SUPPLY UNIT AS PER AIRBUS ESPM 20-33-45. (0763111)
